# SDR ASOA2015110614045

- Difficulty date: November 6, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 349 TO FS 485 LBL9 HAS CORROSION THROUGHOUT TRACK.  UPON EVALUATION FOUND SEAT RAIL TO BE IN 2 SECTIONS BOTH FOUND TO BE OUT OF LIMITS IN REF TO SRM 53-21-49-101-001-A01.  R & R SEAT RAILS W/ SERVICEABLE SEAT RAILS, 2EA IAW AMM 53-00-49-000-801, A01/53-00-49-400-801 A01.  FABRICATED SERVICEABLE SEAT RAIL IAW EC/TC REO 670-53-00-343. COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
